Share:


A numerical method for a stefan-type problem

    G. Shishkin Affiliation
    ; L. Shishkina Affiliation
    ; K. Cronin Affiliation

Abstract

A Stefan-type problem is considered. This is an initial-boundary value problem on a composite domain for a parabolic reaction-diffusion equation with a moving interface boundary. At the moving boundary between the two subdomains, an interface condition is prescribed for the solution of the problem and its derivatives. A finite difference scheme is constructed that approximates the initial-boundary value problem. An iterative Newton-type method for the solution of the difference scheme and a numerical method for the analysis of the errors of the computed discrete solutions are both developed.

Keyword : Stefan-type problem, initial-boundary value problem, composite domain, parabolic reaction-diffusion equation, moving interface boundary, finite difference scheme, iterative Newton-type method

How to Cite
Shishkin, G., Shishkina, L., & Cronin, K. (2011). A numerical method for a stefan-type problem. Mathematical Modelling and Analysis, 16(1), 119-142. https://doi.org/10.3846/13926292.2011.562930
Published in Issue
Apr 8, 2011
Abstract Views
66
PDF Downloads
45